# SDR CA020709001

- Difficulty date: June 18, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Check Valve
- Part number: 624907B
- Condition: Failed
- Location: Starter
- Part time: 15,855 hours, 12,146 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENGINE STAGNED AT APPROX. 30 PERCENT DUE TO THE LT ENGINE 10 STAGE CHECK VALVE FLAPPER BROKEN. THE LT VALVE WAS REPLACED, INSPECTION WAS PERFORMED ON THE DUCTS, STARTER VALVES AND ENGINE RUN
